# SDR SWAA2024092038676

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EMERGENCY LIGHT IS NOT CONNECTED.<[01] DISPLACED G-1 GALLEY FWD SIDE WALL; CONNECTED EMERGENCY LIGHT AND INSTALLED FWD GALLEY SIDE WALL IAW AMM 25-21-35-420-801 AND AMM 25-21-35-020-801;[02] DISPLACED G-1 GALLEY FWD SIDE WALL; CONNECTED EMERGENCY LIGHT AND INSTALLED FWD GALLEY SIDE WALL IAW AMM 25-21-35-420-801 AND AMM 25-21-35-020-801 CONNECTED EMERGENCY LIGHT IAW AMM 25-31-11-400-801 STEPS (3);(E);(9);(F);(6) PERFORMED OPS CHECK; OPS CHECK GOOD IAW AMM 33-51-00-720-801;[03] VERIFIED CORRECTIVE ACTION COMPLETE.
